# SDR ASAA201811026697

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 43,961 hours, 13,192 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.  COMPLIED WITH A BITE PROCEDURE FOR THE LT PACK CONTROLLER IAW AMM FIM 21--62, TASK 801.  NO FAULTS NOTED.  NO HISTORY IN 30 DAYS. OK FOR CONTINUED SERVICE.
